# SDR AALA202203225711

- Difficulty date: March 20, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A320*
- Aircraft serial: 6745
- Aircraft time: 20,055 hours, 7,685 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Faulty
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR DIFFICULT TO OPEN. REPLACED KNOB FOR LOCKING MECHANISM AND LUBED. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 25-42-00.
